In February I had a novasure endometrial ablation. At the time my periods were heavy but regular and no spotting between periods. Since the op I have had spotting every few days and still regular heavy periods. The spotting has now got worse and is more like a continuous period. I was having the spotting for about 3 days then 2 days without then another 3 days of spotting but now it is more like a period that lasts the whole month. I am also feeling severely anaemic (blood test next week) with dizziness, fatigue, painful heavy arms and legs, sore mouth, cracked corners of my mouth, headaches, tight chest, pins and needles and tinnitus. Today I was told I will have to wait until at least January to see a gynaecologist. The gp has put me on the mini pill but that seems to have worsened the issue. I am trying to revise for exams and am feeling very unwell so it is affecting my studies. I have had enough now as 8 months of bleeding is getting me down. I think I just want a hysterectomy now to be sure the problem is dealt with. I am beginning to wonder if there is something serious going on. I have lost 2 stone in the last 6 months but have been trying to lose weight (healthily so I eat a well balanced diet) but now I wonder if the weight loss is a sign of something worse too, rather than a success for my attempts to lose it. I already have b12 and folate deficiency and am treated for those. I am on antidepressants and beta blockers and know that can disrupt periods but I was on them long before my ablation without side effects. Anyone else had similar problems following an ablation?